star-HYPERCONNECTED IDEAL TOPOLOGICAL SPACES


EKİCİ E. , Noiri T.

ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA, vol.58, no.1, pp.121-129, 2012 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 58 Issue: 1
  • Publication Date: 2012
  • Title of Journal : ANALELE STIINTIFICE ALE UNIVERSITATII AL I CUZA DIN IASI-SERIE NOUA-MATEMATICA
  • Page Numbers: pp.121-129

Abstract

The aim of this paper is to introduce and study star-hyperconnected ideal topological spaces. Characterizations and properties of star-hyperconnected ideal topological spaces are investigated.